# SDR MALA060601

- Difficulty date: November 10, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 18,046 hours, 19,916 cycles
- Engine: Ge CT79B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 3076 RETURNED TO DTW DUE TO A FAILURE OF ENGINE NR 1 AIR VALVE.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE AIR VALVE.
